# SDR SWAA2025012080346

- Difficulty date: December 22, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 30,251 hours, 14,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Frayed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; RIGHT OF DOOR- HALF MOON CARGO WEB FRAYING<[01] REPLACED FWD CARGO; RIGHT OF DOOR- HALF MOON CARGO PER AMM 25-52-12.;[02] 02 - INSPECTED PER [AMM 25-52-12-401-NG (CARGO COMPARTMENT NET - REMOVAL/INSTALLATION - PERMANENT)]
